MathSciNet Relay Station
MathSciNet bibliographic data
MR118690 (22 #9461) 06.00
Dilworth, R. P.; Crawley, Peter Decomposition theory for lattices without chain conditions. Trans. Amer. Math. Soc. 96 1960 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement